# SDR DALA1030043240

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 55,322 hours, 23,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT SEAT 7C AND 25C INOPERATIVE.  MAINTENANCE RECONNECTED WIRES AT BOTH SEAT AND FUNCTIONAL CHECK WAS NORMAL.  (2010-00829)
